Ask an expert
Question

14 Jul 2005

Cramps
Hi Doc
I keep getting these really bad cramps in my feet every single night.It takes a while to subside my feet (sometimes it travels to my leg calf area)gets all stiff from my toes to hollow under. I'm on symbicord , androcur, diane medication. Is it a side effect from one of these or am I lacking an essential Vitamin. Its being going on for a while now . i'm not sure what to do. I don't do any exercises or running....
Answer 376 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Brea, it isn’t common for the medication you’re taking to cause cramps. It might be due to an electrolyte deficiency (sodium, potassium, magnesium, etc), blood flow problems or even nerve problems. You can try taking Slow Mag® and Slow K® for a week or two, but if it doesn’t clear up the best would be to see your doctor about it. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18778 votes
Vote